| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported, picc hub broke/cracked 2 weeks after placement and required replacement.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged extension leg was confirmed but the root cause could not be determined.A single photograph of a red luered extension leg from the implicated 4fr double-lumen powerpicc catheter was returned for evaluation.A complete break or split was present in the extension leg, with the extension leg completely separated from the rest of the catheter.The rest of the catheter was not included in the photograph.No characteristics of the extension leg break site could be seen in the returned photograph; there were no distinguishing features which could aid in identification of a specific root cause of the damage.This complaint will be recorded for future trending and monitoring purposes.